Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 135, NWS Sioux Falls, SD

June 21, 2007Aurora County, Brule County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 21, 2007, 10:15 AM CDT for Aurora County, Brule County, South Dakota. It was in force for 60 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 10:15 AM CDT (15:15 UTC)
Expired
Jun 21, 2007, 11:15 AM CDT
In force
60 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Aurora County, SD, Brule County, SD

The radar

The Sioux Falls radar (KFSD), 167 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 10:20 AM CDTHAIL 35 Ne Kimball, SDLARGEST HAIL STONES WERE 3.5 INCHES IN DIAMETER
Jun 21, 10:30 AM CDTHAIL 1.752 Nw White Lake, SD
Jun 21, 10:30 AM CDTHAIL 23 N White Lake, SD
Jun 21, 10:35 AM CDTHAIL 2.756 N White Lake, SD
Jun 21, 10:35 AM CDTHAIL 2.75White Lake, SD
Jun 21, 10:35 AM CDTHAIL 4.25White Lake, SD
Jun 21, 10:57 AM CDTHAIL 1.758 W Stickney, SD
Jun 21, 11:20 AM CDTHAIL 1.757 W Stickney, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 9:38 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 3.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-388 J/kg
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 211516
SVRFSD
SDC003-015-211615-
/O.NEW.KFSD.SV.W.0135.070621T1515Z-070621T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1015 AM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
  AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 1115 AM CDT

* AT 1015 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES NORTH OF KIMBALL...OR ABOUT 21 MILES EAST OF CHAMBERLAIN...
  MOVING SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITE LAKE AROUND 1030 AM CDT...
  PLANKINTON AROUND 1040 AM CDT...
  STICKNEY AROUND 1050 AM CDT...

AT 1012 AM...GOLFBALL SIZED HAIL WAS REPORTED 10 MILES NORTH OF 
KIMBALL. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE
FOR DAMAGING WINDS IN EXCESS OF 58 MPH...LARGE HAIL...HEAVY RAINS AND
DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.

LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834

$$

BT
6 follow-up statements
000 
WWUS53 KFSD 211519
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1019 AM CDT THU JUN 21 2007

SDC003-015-211615-
/O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/
AURORA SD-BRULE SD-
1019 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN BRULE AND AURORA COUNTIES...

AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTH OF KIMBALL...OR ABOUT 19 MILES EAST OF
CHAMBERLAIN...MOVING SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   WHITE LAKE AROUND 1035 AM CDT...
   PLANKINTON AROUND 1045 AM CDT...
   STICKNEY AROUND 1055 AM CDT...

AT 1012 AM...A MEMBER OF THE PUBLIC REPORTED TWO INCH HAIL 12 MILES 
NORTH OF KIMBALL.  

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.

LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834

$$
BT
000 
WWUS53 KFSD 211527
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1027 AM CDT THU JUN 21 2007

SDC003-015-211615-
/O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/
AURORA SD-BRULE SD-
1027 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN BRULE AND AURORA COUNTIES...

AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 27 MILES EAST OF
CHAMBERLAIN...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   PLANKINTON AROUND 1045 AM CDT...
   STICKNEY AROUND 1055 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.

LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834

$$
BT
000 
WWUS53 KFSD 211532
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1031 AM CDT THU JUN 21 2007

SDC003-015-211615-
/O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/
AURORA SD-BRULE SD-
1031 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN BRULE AND AURORA COUNTIES...

AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 28 MILES EAST OF
CHAMBERLAIN...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   PLANKINTON AROUND 1050 AM CDT...
   STICKNEY AROUND 1100 AM CDT...

AT 1030 AM...A TRAINED WEATHER SPOTTER REPORTED GOLFBALL SIZED HAIL 
2 MILES NORTH OF WHITE LAKE. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.

LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834

$$
BT
000 
WWUS53 KFSD 211538
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1036 AM CDT THU JUN 21 2007

SDC003-015-211615-
/O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/
AURORA SD-BRULE SD-
1036 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN BRULE AND AURORA COUNTIES...

AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WHITE LAKE...OR ABOUT 29 MILES EAST OF CHAMBERLAIN...
MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   PLANKINTON AROUND 1050 AM CDT...
   STICKNEY AROUND 1100 AM CDT...

AT 1035 AM...THE WHITE LAKE FIRE DEPARTMENT REPORTED SOFTBALL SIZED 
HAIL IN WHITE LAKE.  TRAINED WEATHER SPOTTERS HAVE ALSO REPORTED 
BASEBALL SIZED HAIL IN WHITE LAKE.  

THIS IS A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS 
STORM...GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.

LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834

$$
BT
000 
WWUS53 KFSD 211544
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1044 AM CDT THU JUN 21 2007

SDC015-211554-
/O.CAN.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/
BRULE SD-
1044 AM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR BRULE COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.

LAT...LON 4393 9879 4350 9878 4350 9832 4393 9834

$$

SDC003-211615-
/O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/
AURORA SD-
1044 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR AURORA COUNTY...

AT 1044 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL
SIZE.  THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF WHITE LAKE...OR
ABOUT 32 MILES WEST OF MITCHELL...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   PLANKINTON AROUND 1050 AM CDT...
   STICKNEY AROUND 1100 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT 
THURSDAY AFTERNOON FOR SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4393 9879 4350 9878 4350 9832 4393 9834

$$
BT
000 
WWUS53 KFSD 211559
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1058 AM CDT THU JUN 21 2007

SDC003-211615-
/O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/
AURORA SD-
1058 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR AURORA COUNTY...

AT 1058 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED 8 MILES WEST OF STICKNEY...OR ABOUT 27
MILES WEST OF MITCHELL...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   STICKNEY AROUND 1105 AM CDT...


AT 1057 AM...GOLFBALL SIZED HAIL WAS REPORTED 8 MILES WEST OF 
STICKNEY. 

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.

LAT...LON 4393 9879 4350 9878 4350 9832 4393 9834

$$
BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:35 AM CDT, 6 hours 40 minutes earlier.

Area forecast discussion, Jun 21, 3:35 AM CDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
335 AM CDT THU JUN 21 2007

.DISCUSSION...
ANOTHER VERY WARM DAY ACROSS THE AREA...AS UPPER RIDGE REMAINS IN
PLACE OVER THE NORTHERN PLAINS. HOWEVER...NOT CONFIDENT WITH
TEMPERATURES IN THE NORTHEAST OR WITH CHANCES FOR PRECIPITATION.
THETAE RIDGE PARKED OVER THAT AREA ATTM...WITH ISOLATED CONVECTION
ONGOING. GFS AND NAM HAVE DIFFERENT IDEAS WITH THE EVOLUTION OF
THETAE RIDGE. NAM BUILDS RIDGE NORTH DURING THE MORNING
HOURS...MEANING TEMPERATURES INTO THE UPPER 80S TO LOW 90S AND
VIRTUALLY NO CHANCE FOR PRECIPITATION...WHILE THE GFS HOLD THERMAL
BOUNDARY IN PLACE...WHICH WOULD MEAN A CHANCE OF THUNDERSTORMS
THROUGH THE DAY ACROSS SOUTHWEST MINNESOTA AND PORTIONS OF THE NRN
CWA IN SD...WITH TEMPERATURES ONLY REACHING THE THE LOWER 80S.
PREFER THE NAM...BUT WILL KEEP AN EYE ON THE CONVECTION THE NEXT FEW
HOURS. ALSO...THERE IS AN AREA OF CONVECTION ALREADY DEVELOPING OVER
NW SD AND SW ND...WHICH COULD MAKE IT INTO THE NW CWA BY LATE
MORNING.

LOOKS LIKE A MUCH BETTER CHANCE FOR THUNDERSTORMS THIS EVENING AND
INTO THE OVERNIGHT HOURS. MORE CONFIDENT IN THUNDERSTORM DEVELOPMENT
THAN THE PREVIOUS DAY...AS A MUCH STRONGER S/WV OVER MT WILL BEGIN
TO MOVE ESE INTO WRN SD LATER THIS AFTERNOON. THERE WILL BE TWO
LIKELY AREAS FOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND
INTO THE EVENING. ONE ALONG THERMAL BNDRY ACROSS THE ND SD
BORDER...THE OTHER INTO WRN SD WITH APPROACHING S/WV TROUGH.
STORMS...LIKELY EVOLVING INTO AN MCS...WILL MOVE ESE OUT OF WRN SD
INTO CNTRL SD EARLY THIS EVENING...AND EVENTUALLY INTO NW IA BY LATE
THIS EVENING. MAIN THREAT BEING HAIL TO THE SIZE OF QUARTERS AND
WINDS TO 60 MPH. ALSO OF NOTE...CAN NOT COMPLETELY RULE OUT AN
ISOLATED STORM DEVELOPING IN S CNTRL SD LATE THIS AFTERNOON BUT CAP
SHOULD HOLD PROVIDED 10-14 DEG C H7 TEMPERATURES. IF DISCRETE
SUPERCELLS CAN DEVELOP OVER S CNTRL SD THIS AFTERNOON...VERY LARGE
HAIL WOULD BE POSSIBLE...AS WELL AS...ISOLATED TORNADOES.

ON FRIDAY...S/WV TROUGH WILL PROVIDE A COOLER POCKET OF AIR
OVERHEAD...WHICH WILL ONCE AGAIN GIVE THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS...HOWEVER THE SEVERE THREAT WILL BE MUCH LESS. WITH
MORE PERSISTANT CLOUD COVER AND A BETTER CHANCE FOR PRECIPITATION...
WENT COOLER IN THE EAST...KEPT HIGH IN THE UPPER 70S.

INTO THE WEEKEND...UPPER RIDGE WILL REBUILD NORTH FOLLOWING THE
PASSAGE OF THE S/WV TROUGH. THIS MEANS CHANCES FOR PRECIPITATION
WILL BE VERY LOW...TEMPERATURES WILL BE VERY WARM...AND HUMIDITY
WILL BE HIGH. ALSO...IT WILL BE BREEZY LATE THIS WEEKEND THROUGH
EARLY NEXT WEEK.

&&

.AVIATION...
VFR WILL PREDOMINATE UNTIL SCT STG TSTMS WITH LCL IFR CX ARE EXPCD
TO DVLP MAINLY NORTH OF I90 AFT 18Z...SPRDG SEWD OVR MOST OF AREA
AFT 00Z. ISOLD TSTMS ARE ALSO PSBL UNTIL 18Z MAINLY ALG AND NORTH
OF A HON TO BKX TO MWM LINE.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&

LIEBL/RYRHOLM
Hazardous weather outlook, Jun 21, 5:09 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
509 AM CDT THU JUN 21 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
509 AM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN AND WESTERN
SOUTH DAKOTA THIS AFTERNOON. STORMS WILL LIKELY MOVE INTO
SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA DURING THE EVENING
HOURS AND EVENTUALLY INTO NORTHWEST IOWA AROUND MIDNIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH HAIL UP TO THE SIZE OF QUARTERS
AND WINDS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

LIEBL

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:24 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Jerauld66 min
Jun 21, 10:42 AM CDTSevere Thunderstorm WarningFSDDouglas53 min
Jun 21, 11:12 AM CDTSevere Thunderstorm WarningFSDMcCook, Miner48 min
Jun 21, 11:15 AM CDTSevere Thunderstorm WarningFSDAurora15 min
Jun 21, 11:57 AM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha48 min
Jun 21, 12:08 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner52 min
Jun 21, 12:14 PM CDTSevere Thunderstorm WarningFSDMinnehaha46 min
Jun 21, 12:54 PM CDTSevere Thunderstorm WarningFSDLincoln51 min
Jun 21, 1:18 PM CDTSevere Thunderstorm WarningFSDUnion42 min
Jun 21, 1:26 PM CDTSevere Thunderstorm WarningFSDUnion34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.